# SDR C1HA200197001

- Difficulty date: February 11, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 106079112
- Part serial: 0111G
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLAPS SET TO 15 DEGREES OUTBOARD FLAPS EXTENDED TO 15 DEGREES, INBOARD FLAPS ONLY EXTEND 2 DEGREES.  RETURNED TO GATE.  REMOVED AND REPLACED INBOARD FLAP POSITION INDICATOR, OPS CHECK OK PER 27-52-2.
